Show simple item record

dc.contributor.authorTyagi, B. K.
dc.contributor.authorChauhan, H. V. S.
dc.date.accessioned2016-08-23T08:56:32Z
dc.date.available2016-08-23T08:56:32Z
dc.date.issued2016cs
dc.identifier.citationMathematics for Applications. 2016 vol. 5, č. 1, s. . ISSN 1805-3629cs
dc.identifier.issn1805-3629
dc.identifier.urihttp://hdl.handle.net/11012/63103
dc.description.abstractA more general de nition of extremally u-disconnected generalized topological space [3] is introduced and its properties are studied. We have further improved the de nitions of generalized open sets [1] and upper(lower) semi-continuous functions de ned for a generalized topological space in [5]. In this generalized framework we obtain the analogues of results in [1, 3, 5]. Examples of extremally u -disconnected generalized topological spaces are given.en
dc.formattextcs
dc.format.mimetypeapplication/pdfen
dc.language.isoencs
dc.publisherVysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.relation.ispartofMathematics for Applicationsen
dc.relation.urihttp://ma.fme.vutbr.cz/archiv/5_1/ma_5_1_tyagi_chauhan_final.pdfcs
dc.rights© Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.titleA remark on extremally μ-disconnected generalized topological spacesen
eprints.affiliatedInstitution.departmentÚstav matematikycs
eprints.affiliatedInstitution.facultyFakulta strojního inženýrstvícs
dc.coverage.issue1cs
dc.coverage.volume5cs
dc.identifier.doi10.13164/ma.2016.06en
dc.rights.accessopenAccessen
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record